# SDR IXXA9684

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45994
- Engine: Ge CFM562C1
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Eng Anti-Ice
- Condition: Odor
- Location: Nr 2
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EN ROUTE BETWEEN DFW AND TOL, THE USE OF THE NR 2 ENGINE ANTI-ICE PRODUCED AN ODOR SIMILAR TO A BURNED MATCH, BUT THE ODOR DISSIPATED OVER THE COURSE OF THE FLIGHT.  IN TOL, A GROUND RUN WAS ACCOMPLISHED WITH THE AIRCRAFT CLOSED.  BOTH AIR CONDITIONING PACKS WERE OPERATED AS WELL AS ALL FOUR ENGNE ANTI-ICE SYSTEMS.  ALL SYSTEMS OPERATED NORMALLY WITH NO ODOR BEING PRODUCED.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
